# SDR DALA2016011400323

- Difficulty date: January 13, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 59,092 hours, 22,878 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Bs 620-640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW FRAME CORRODED, RT SIDE FWD OF R2 DOOR BETWEEN BS 620 AND BS 640.  SUMMARY, FOR ADDITIONAL INFORMATION, NR 190-0001:2522-01090- 01B/001 00281. REPAIRED IAW SRM 56-20-02.
